Search Discussions

Main Content

  • l-rand
    Hi there,

    Along with your MS, do you also have an ileostomy - maybe due to past Ulcerative Colitis - and have tried or are using Dalfampridine (or its brand name, Ampyra)?   If so, I need your feedback because...

    That's me!  I started Dalfampridine around the first of the month. The trouble, though, is that 4 - 5 times a week, I'm finding a whole tablet visible in my pouch. It follows that tablets must be there other times as well, but remain unseen.

    If this is also you, I'd love to her from you.
    * Are you still on it? and
    * Do you still feel a benefit anyway?

    * Or have you and/or your doctor found a workaround?
    *  If so, please explain.

    I hope I'm not the only one ;)

    Thanks,
    L-Rand
  • Christine-
    Talk to your Gi dr or surgeon about this. You may not be getting the full effects of your Ampyra. I am not on Ampyra, but I am living with a ileostomy. I was taking Tecfidera. But my dr just pulled me off because it has lowered my white blood cell count to low. I was told by illeostomy dr and nurses that sometimes when you take pills they may come out whole in your bag. But of course, always listen to your physician.